International Journal of Astronomy and Astrophysics

Vol.2 No.4(2012), Paper ID 26294, 7 pages



Angular Precession of Elliptic Orbits. Mercury


Javier Bootello


Engineer, Málaga, Spain


Copyright © 2012 Javier Bootello et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

J. Bootello, "Angular Precession of Elliptic Orbits. Mercury," International Journal of Astronomy and Astrophysics, Vol. 2 No. 4, 2012, pp. 249-255. doi: 10.4236/ijaa.2012.24032.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.